# SDR REXA2021101100835

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A P/N 601R318083-1 MID 1ST FROM LOWER END IS CORRODED.	REPLACED PAX DOOR INTERCOSTAL DD7 AND CLIP PN 601R-38058-1 IAW 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01. WVAC EMP # 56392.
